Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 24

Thread: Overcoming a negative event

  1. #11
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    70,893
    I'm really glad that you went and talked it all through with your Dr lovely. I do hope you call them tomorrow and are much more successful.
    How are you feeling after your appointment?
    Today I aim to be the best person I can be.
    That mean that yesterday or tomorrow I might be a better person,
    but today's best is more than good enough for today.

  2. #12
    I was super tired after my appointment so I spent most of yesterday evening in bed. I've been nocturnal recently and staying up to go to the doctors wasn't ideal. Hopefully it means I can get a back to a reasonable sleep pattern now.

    Emotionally, I'm not as bad as last week. I'm slightly concerned about the increase to my dosage. I was on a low dose but I had been getting nightmares. Could be related to the meds, could be just where my head is at. GP has been understanding though and if the nightmares get worse, I can call the surgery and will be treated as a pirority.

    I'm going to be trying to spend the next few days getting back on track with things I let slide over the weekend and hopefully that will distract and help.

  3. The Following User Says Thank You to raininghail For This Useful Post:

    OldMike (13-06-18)

  4. #13
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    37,846
    What AD are you on?
    Sometimes the best thing you can do is not think, not wonder, not imagine, not obsess. Just breathe and have faith that everything will work out for the best.

  5. #14
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    70,893
    Appointments are exhausting. Especially when you had been anxious about it.
    Today I aim to be the best person I can be.
    That mean that yesterday or tomorrow I might be a better person,
    but today's best is more than good enough for today.

  6. #15
    Moderator OldMike's Avatar
    Join Date
    Nov 2015
    Location
    Off his tree in Manchester UK
    Posts
    9,661
    Appointments can be both physically and mentally draining, I suppose you get all hyped up and when the adrenaline fades fatigue sets in. If you've just upped your meds it could be a while before your body gets used to the change, I'm glad you've seen your GP.
    71 and counting, less of the "Old" call me "Mike"

  7. #16
    Quote Originally Posted by Paula View Post
    What AD are you on?
    I was on Fluoxetine for a while but the GP switched me to Mirtazapine about 2 months ago.

  8. #17
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    70,893
    How are you finding it?
    Today I aim to be the best person I can be.
    That mean that yesterday or tomorrow I might be a better person,
    but today's best is more than good enough for today.

  9. #18
    Quote Originally Posted by Suzi View Post
    How are you finding it?
    Hard to say. I was switched to Mirtazapine to help me sleep, and I can vouch that it's done that. It also made me want to eat anything that's not nailed down.

    Beyond that, I cannot say it's doing anything. Most of the time I cannot see the point in anything, and if by chance I'm having a good day, the tiniest thing can destroy my mood. My bed has become a sanctuary from the world - I spend most days in bed on my laptop. I know it's not helping and only making my problems worse but its all I seem able to do.

    The counsellor I was see was advocating baby steps and not trying to change everything overnight, and that's what I'm trying to focus on doing. I have had some successes, but it's not easy because my inner critic really likes to beat me up.

    In other news, I spoke to the 3rd party yesterday. They want to meet with me to discuss what's happened in more detail. I believe they can assign another person to handle my case or refer me to a counselling service that has a shorter wait list than my GP's. So, fingers crossed.

  10. #19
    Moderator of Awesomeness magie06's Avatar
    Join Date
    Sep 2014
    Location
    Galway, Ireland
    Posts
    14,888
    Unfortunately a lot of antidepressants have hunger as a side effect. What I found helpful was to keep a bottle of water to hand all day, and to sip that all the time. It didn't stop me putting on weight, but I'd hate to think what I'd be like without it.
    It sounds like you are doing all the right things. Stick with it, the bad days don't last.

  11. The Following User Says Thank You to magie06 For This Useful Post:

    raininghail (15-06-18)

  12. #20
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    37,846
    Mirtazapine is very well known for that side effect (Iíve been there :/). If itís not taking effect yet, please go back to your dr for a meds review. It may be you need a dose adjustment
    Sometimes the best thing you can do is not think, not wonder, not imagine, not obsess. Just breathe and have faith that everything will work out for the best.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •